# SDR WX0A2022040874050

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N321NV
- Make and model: Airbus A319-111
- Aircraft serial: 2527
- Aircraft time: 46,603 hours, 31,428 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 762877
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

BATTERIES FOR 13WL AND 12WL FAILS DURING OPERATIONAL TEST OF THE EMERGENCY LIGHTS / REMOVED AND REPLACED EPSU BATTERIES FOR AFT L (13WL) AND EMER R (12WL) PER AMM 33-51-38 PB401. OPERATIONAL TEST CHECKS GOOD IAW AMM 33-51-00-710-001"
